Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Petrov, Andrei Nikolaevich

Total publications: 7 (7)
in MathSciNet: 6 (6)
in zbMATH: 6 (6)
in Scopus: 6 (6)
Cited articles: 5
Citations in Math-Net.Ru: 2
Citations in Scopus: 3
Presentations: 1

Number of views:
This page:544
Abstract pages:523
Full texts:178
References:37
Candidate of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person73282
List of publications on Google Scholar
List of publications on ZentralBlatt
https://elibrary.ru/author_items.asp?spin=5221-1354
http://orcid.org/0000-0001-6853-5480
http://www.researcherid.com/rid/Y-3939-2018
https://www.scopus.com/authid/detail.url?authorId=55633505300

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2018
1. V. S. Kalnitsky, A. N. Petrov, “Local smooth conjugations of the Frobenius endomorphisms”, Geometry and topology. Part 13, Zap. Nauchn. Sem. POMI, 476, POMI, St. Petersburg, 2018, 111–124  mathnet

   2013
2. E. Doubtsov, A. N. Petrov, “Bloch-to-Hardy composition operators”, Cent. Eur. J. Math., 11:6 (2013), 985-1003  crossref  mathscinet  zmath  elib  scopus (cited: 2)
3. A. N. Petrov, “Reverse estimates in logarithmic Bloch spaces”, Arch. Math. (Basel), 100:6 (2013), 551-560  crossref  mathscinet  zmath  scopus

   2014
4. A. N. Petrov, “Integral Reverse Estimates for Logarithmic Bloch Spaces in the Ball”, J. Math. Sci. (New York), 202:4 (2014), 565–572  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   2001
5. A. N. Petrov, “The monotonicity of average power means”, J. Math. Sci. (New York), 107:4 (2001), 4067–4072  mathnet  crossref  mathscinet  zmath  scopus

   2000
6. A. N. Petrov, “On a method of constructing conditional bases of exponentials in some Banach spaces of analytic functions”, J. Math. Sci. (New York), 101:3 (2000), 3149–3165  mathnet  crossref  mathscinet  zmath  scopus

   1998
7. S. A. Vinogradov, A. N. Petrov, “The converse to the theorem on operation of analytic functions and multiplicative properties of some subclasses of the Hardy space $H^\infty$”, J. Math. Sci. (New York), 92:1 (1998), 3573–3588  mathnet  crossref  mathscinet  zmath  scopus

Presentations in Math-Net.Ru
1. Обратные оценки в логарифмических пространствах Блоха
A. N. Petrov
Seminar on Operator Theory and Function Theory
November 11, 2013 17:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022